# SDR USAA2009111193085

- Difficulty date: November 10, 2009
- Submitted: November 11, 2009
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- Aircraft time: 64,206 hours, 41,005 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C27093340
- Condition: Detached
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1176 - IAH TO CLT - EEL - FLOOR LEVEL EMERGENCY LIGHTING AT 8C BROKEN.  RE-ATTACHED FLOOR LEVEL LIGHTING EMERGENCY TO SEAT 8C.
